# SDR AALA202003049029

- Difficulty date: February 21, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 22,324 hours, 8,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LEFT HAND AFT DOOR CUT OUT LOWER SILL BEAM AT FR 68 AND S23L. REPAIRED SILL BEAM PER SRM 53-41-14-300-001.
